# SDR AALA202503264101

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 23,788 hours, 9,407 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Ruptured
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERING REPORTS L4 DOOR DIFFICULT TO OPEN. MAINTENANCE FOUND THE UPPER AND LOWER AFT CORNERS OF DOOR ARE WEDGED INTO FRAME AND THE GIRTBAR WAS MISALIGNED. UPON FURTHER EVALUATION MAINTENANCE FOUND THE DOOR DAMPER AMD EMERGENCY OPERATION CYCLINDER DIAPHRAGM WAS RUPTURED, REPLACED DIAPHRAGM PER CMM 52-11-05.
